# SDR AALA200801448

- Difficulty date: June 1, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- Aircraft time: 73,186 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 28 TO 30 INOPERATIVE.  CLEANED CORROSION ON BATTERY PACK AT SEAT ROW 28 FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 28 TO 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
